# SDR C77A20140214010

- Difficulty date: February 14, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N749CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 13,374 hours, 11,377 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Part number: 14G0197201
- Condition: Worn
- Location: Thrust Reverser
- Part time: 13,374 hours, 11,377 cycles
- Component: Thrust Reverser
- Component part number: 15G0003014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG OTBD THRUST REVERSER PN 15G0003-014, SN HRD00492, RT ENG INBD THRUST REVERSER TRANS COWL, INTERNAL UPPER & LOWER BONDING PLATES ARE CHAFED.  IAW THE EFFECTIVENESS OF THESE THRUST REVERSERS THE BONDING PLATES THAT ARE REQUIRED ARE NO LONGER MANUFACTURED, PN 14G0197-201.   REPLACED BONDING PLATES ON WORK ORDER 746718-456.
